# SDR ASAA2017051520762

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 24,765 hours, 7,253 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensing Element
- Part number: 1016755
- Condition: Failed
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD R WINDOW SHOWING OVHT. GROUNDED - YES. CONFIRMED WINDOW HEAT R 1 SENSOR FAULT ON WHCU, SWITCH WINDOW HEAT ALTERNATIVE SENSOR. R 1 WINDOW HEAT TEST NORMAL, REF FIM 30-41 TASK 812.
